# SDR UPS01835826

- Difficulty date: April 30, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 67,397 hours, 25,286 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, 3.  LEFT WING L/E. LOWER SKIN IS CORRODED BEYOND LIMITS AT XFS 635 ***CPCP***     REPAIRED SKIN I.A.W. E.O. DC8-5720-4087-B APPX. C
